MAUDE Adverse Event Report: ARTHREX, INC. SCRW,CANN. INT.,FULL THD; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SCRW,CANN. INT.,FULL THD; BIO SOFT TISSUE FIXATN FASTNR
Model Number SCRW,CANN. INT.,FULL THD
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/09/2024, an arthrex subsidiary employee reported via sems-(b)(4) that an ar-1400t full thread cannulated interference screw, when inserted in the tibial tunnel, lost the thread and came off the screw material and began to tear the graft (see photo attachment).Another implant was used instead to complete the case.This occurred during an lca procedure on (b)(6) 2024, additional information was received on 09/02/2024: the ar-1400t full thread cannulated interference screw was completely removed from the patient.There was no case delay reported and no additional anesthesia administered.Another r-1400t full thread cannulated interference screw from a different lot was used to complete the case.No adverse effects on the patient were reported.
 
Event or Problem Description
Additional information was received on 11/04/2024: the correct screw part number for this complaint allegation is ar-1400tc biocomposite interference screw, full thread, 10 mm x 28 mm / lot: 15076439.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Complaint allegation is confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SCRW,CANN. INT.,FULL THD
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20136908
Report Number1220246-2024-07354
Device Sequence Number7417455
Product Code MAI
UDI-Device Identifier00888867016217
UDI-Public00888867016217
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCRW,CANN. INT.,FULL THD
Device Catalogue NumberAR-1400T
Device Lot Number15076439
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown